Posted 16 July 2014 - 10:10 PM
Another question: my 2nd appt is tomorrow but I ran out of minocycline about 2 weeks ago. I still been using the Epiduo. Will it basically be like I'm started the mino over again? I've noticed a bit of a change in my acne but not too much.
Posted 17 July 2014 - 04:40 AM
Our bodies are funny like that where sometimes meds can cause unintended side effects. Mino is not supposed to cause missed periods but the stress of acne can certainly do that. I once went months without a period due to the stress of my acne. Also, a few years ago, my period was significantly late due to the stress I was under.
Regarding the mino, you should be fine as it was only 2 weeks but be aware that antibiotics can mess with the good bacteria in your body and when you become resistant to it, your acne is likely to come back, sometimes much worse. Any acne treatment really needs a good 3 month run to see if it is working.
It's a rocky road but like everything else in life, there is always a beginning and an end. Here's to finding my end.
God is good to me..........more than I deserve.
Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.
Posted 17 July 2014 - 10:14 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users